Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

No improvement.

Yup. I look the same..... Accutane may be getting the way of my healing.

    From the album:

    HyperSniper

    • 55 pictures
    • 0 comments
    • 275 image comments

    Photo Information for No improvement.

    Camera information


      Recommended Comments

      Oh I am about finish my accutane and my derm gave me Vitamin A Acid cream. It help redness fade away fast and prevent acnes come back.

      Share this comment


      Link to comment

      Damn dude you improved SO MUCH!!! Im so incredible proud of you. Usually it will get even better after the Accutane. In a few months try to get some tan, use a little coverup stuff. You are the man :D

      Share this comment


      Link to comment

      Join the conversation

      You can post now and register later. If you have an account, sign in now to post with your account.

      Add a comment...

      ×   Pasted as rich text.   Paste as plain text instead

        Only 75 emoji are allowed.

      ×   Your link has been automatically embedded.   Display as a link instead

      ×   Your previous content has been restored.   Clear editor

      ×   You cannot paste images directly. Upload or insert images from URL.

      ×